Volume 7 Number 9 (Sep. 2012)
Home > Archive > 2012 > Volume 7 Number 9 (Sep. 2012) >
JCP 2012 Vol.7(9): 2128-2135 ISSN: 1796-203X
doi: 10.4304/jcp.7.9.2128-2135

Integrability of the Reduction Fourth-Order Eigenvalue Problem

Shuhong Wang1, Wei Liu2, Shujuan Yuan3
1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao, China
2Department of Mathematics and Physics, ShiJiaZhuang TieDao University, Shijiazhuang, China
3Qinggong College, Hebei United University, Tangshan, China


Abstract—To study the reduced fourth-order eigenvalue problem, the Bargmann constraint of this problem has been given, and the associated Lax pairs have been nonlineared. By means of the viewpoint of Hamilton mechanics, the Euler-Lagrange function and the Legendre transformations have been derived, and a reasonable Jacobi-Ostrogradsky coordinate system has been found. Then, the Hamiltonian cannonical coordinate system equivalent to this eigenvalue problem has been obtained on the symplectic manifolds. It is proved to be an infinite-dimensional integrable Hamilton system in the Liouville sense. Moreover the involutive representation of the solutions is generated for the evolution equations hierarchy in correspondence with this reduced fourth-order eigenvalue problem.

Index Terms—Constraint flow, Bargmann system, integrable system, involutive representation.

[PDF]

Cite: Shuhong Wang, Wei Liu, Shujuan Yuan, "Integrability of the Reduction Fourth-Order Eigenvalue Problem," Journal of Computers vol. 7, no. 9, pp. 2128-2135, 2012.

General Information

ISSN: 1796-203X
Abbreviated Title: J.Comput.
Frequency: Monthly
Editor-in-Chief: Prof. Liansheng Tan
Executive Editor: Ms. Nina Lee
Abstracting/ Indexing: DBLP, EBSCO,  ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, CNKI,etc
E-mail: jcp@iap.org
  • Jul 19, 2019 News!

    Vol 14, No 7 has been published with online version   [Click]

  • Jun 21, 2019 News!

    Vol 14, No 6 has been published with online version   [Click]

  • Apr 28, 2019 News!

    Vol 14, No 5 has been published with online version 7 papers are published in this issue after peer review   [Click]

  • Mar 20, 2019 News!

    Vol 14, No 3 has been published with online version   [Click]

  • Feb 22, 2019 News!

    Vol 14, No 2 has been published with online version 8 papers are published in this issue after peer review   [Click]

  • Read more>>